# SDR CALA2024092400679

- Difficulty date: September 22, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N67350
- Make and model: Boeing 737-8
- Aircraft serial: 67627
- Aircraft time: 300 hours, 104 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Faulty
- Location: Cargo Area
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED TO PHX DUE TO POSSIBLE CABIN AIR CONTAMINATION . SUSPECT CARBON MONOXIDE DUE TO FLIGHT CREW REPORTING DIZZY/LIGHT HEADED LOCKING LOG PAGE TO COMPLY WITH CONDITIONAL INSPECTION 05-51-56. ADDED SFR REQUIREMENT UNLOCKING TO UPDATE AND CLOSE LOG T/S FUMES IN FWD GALLEY AREA FOUND GALLEY 1 NO POWER,  C/B C914 POPPED , RESET BREAKER AND OPS CHECKED GALLEY COMPONETS. BREAKER REMAINED CLOSE,SSM 25-31-11-101. REPLACED HEPA FILTERS REF 21-25-01 BEFORE AND AFTER HIGH POWER ENGINES RUN. NO FUMES OR SMOKE NOTED, NO SYMPTOMS OF DIZZINESS NOTED BY ANY OF THE 4 TECHNICIANS ONBOARD DURING HIGH POWER RUN REF 71-00-00, 21-00 TASK 830,05-51-56-200-801 TOMC REVIEW AND AGREES WITH CORRECTIVE ACTIONS.
